MathSciNet Relay Station
MathSciNet bibliographic data
MR2497474 (2010c:47052) 47B07 (47B15 47L30)
Lacruz, Miguel; Rodríguez-Piazza, Luis Strongly compact normal operators. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2623–2630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement